Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Austin/San Antonio, TX

May 25, 2014Real County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 25, 2014, 7:38 PM CDT for Real County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 7:38 PM CDT (00:38 UTC)
Expired
May 25, 2014, 10:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Real County, TX

The radar

The Laughlin AFB radar (KDFX), 83 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
874 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WGUS54 KEWX 260038
FFWEWX
TXC385-260330-
/O.NEW.KEWX.FF.W.0011.140526T0038Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 PM CDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL REAL COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF LEAKEY...

* UNTIL 1030 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
  FLASH FLOODING FROM THUNDERSTORMS OVER REAL COUNTY. DOPPLER RADAR
  ESTIMATES SHOW THAT 2 TO 4 INCHES OF RAIN HAS FALLEN ALONG THE
  THE FRIO RIVER AND FM 336 SOUTHWEST TO THE DRY FRIO RIVER. 2.45
  INCHES HAS BEEN OBSERVED AT CAMP WOOD 7.3NE. AN ADDITIONAL 1 TO 3
  INCHES CAN BE EXPECTED. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRADE
  RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3002 9994 3003 9978 2991 9970 2989 9961
      2966 9963 2968 9994

$$
2 follow-up statements
979 
WGUS74 KEWX 260150
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT SUN MAY 25 2014

TXC385-260330-
/O.CON.KEWX.FF.W.0011.000000T0000Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-
850 PM CDT SUN MAY 25 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
CENTRAL REAL COUNTY...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE 
RAIN MOVING RAPIDLY OUT OF REAL COUNTY. HOWEVER...RUNOFF WILL 
CONTINUE TO CAUSE FLOODING ALONG THE FRIO AND DRY FRIO RIVERS AND 
THEIR TRIBUTARIES DUE TO EARLIER HEAVY RAINS UP TO 5 INCHES. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRADE RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3002 9994 3003 9978 2991 9970 2989 9961
      2966 9963 2968 9994

$$
074 
WGUS74 KEWX 260340
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 PM CDT SUN MAY 25 2014

TXC385-260348-
/O.EXP.KEWX.FF.W.0011.000000T0000Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REAL TX-
1040 PM CDT SUN MAY 25 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL REAL COUNTY...

AT 1030 PM...NATIONAL WEATHER SERVICE RADAR SHOWED A COUPLE OF 
SHOWERS WITH LIGHT TO MODERATE RAINS. NO ADDITIONAL FLOODING IS 
EXPECTED AND THE WARNING WAS ALLOWED TO EXPIRE. HOWEVER...SOME 
RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH FOR THE NEXT COUPLE OF 
HOURS.  

LAT...LON 3002 9994 3003 9978 2991 9970 2989 9961
      2966 9963 2968 9994

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:39 PM CDT, 59 minutes earlier.

Area forecast discussion, May 25, 6:39 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CDT SUN MAY 25 2014

.AVIATION... /00Z TAFS/
SUPERCELL STORM IS PULLING AWAY FROM DRT BUT WILL BE REPLACED BY
SCATTERED STORMS REDEVELOPING FROM THE SOUTHWEST. THUS WILL
CONTINUE THE TEMPO TSRA GROUP FOR ANOTHER COUPLE HOURS. THE
LEADING EDGE OF CONVECTION IS A BIT FARTHER EAST THAN DEPICTED BY
THE EARLIER FINER RES MODELS. MORE RECENT RUNS APPEAR TO BE
CATCHING UP WITH A MORE PROGRESSIVE SPREAD TOWARD I-35 LATE THIS
EVENING BEFORE LOSING THE CONVECTION LATE TONIGHT. WILL THEREFORE
SPEED UP THE ONSET OF TSRA FOR THE I-35 TERMINALS IN THE TEMPO
GROUPS. WILL ALSO CONTINUE TO EXPECT THE CONVECTION TO BE MORE
PROLONGED THAN FORECAST BY THE FINER RES MODELS DUE TO THE HIGH
PWAT ENVIRONMENT THAT IS TAKING SHAPE AS ACCORDING TO THE SPC
MESOANALYSIS TOOL. AS USUAL WITH HIGH AMOUNTS OF MOISTURE AND
MOISTURE CONVERGENCE IN PLACE...WILL KEEP WITH PREVAILING IFR CIGS
WHEN CONVECTION IS NOT PRESENT AROUND DAYBREAK. ADDITIONAL
SCATTERED TSRA WILL REMAIN POSSIBLE FOR DURING THE DAY
MONDAY...BUT WITH LOWER EXPECTED PWAT VALUES...WILL LEAVE OUT OF
THE TAFS FOR NOW.

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 25 2014/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
AN OUTFLOW BOUNDARY/CONVECTIVE LINE WITH EMBEDDED STRONG TO SEVERE
STORMS EXTENDS FROM THE SAN ANGELO AREA SOUTHWEST TO THE RIO
GRANDE. THIS OUTFLOW WILL MOVE SOUTHEASTWARD THROUGH THE
EVENING AND AFFECT MOST AREAS OVER THE RIO GRANDE...EDWARDS
PLATEAU AND HILL COUNTRY. A TORNADO WATCH IS IN EFFECT FOR AREAS
MAINLY WEST OF A LLANO TO MEDINA TO UVALDE TO EAGLE PASS LINE
THROUGH 10 PM THIS EVENING. MAIN HAZARDS FOR THIS EVENT WILL BE
LARGE HAIL AND THUNDERSTORM DAMAGING WINDS AND CAN'T RULE OUT AN
ISOLATED TORNADO. LATER THIS EVENING THE OUTFLOW LINE IS EXPECTED
TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS WHILE
ABUNDANT TROPICAL MOISTURE IS BEING PULLED NORTHWARD FROM THE GULF
OF MEXICO. WITH THIS SCENARIO... HEAVY RAINS COULD LEAD TO FLASH
FLOODING ACROSS PARTS OF THE RIO GRANDE PLAINS...EDWARDS PLATEAU
AND HILL COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS
EVENING THROUGH 10 AM MONDAY FOR THE AREAS ABOVE MENTIONED.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 TO
5 FROM THIS EVENING THROUGH MONDAY.

A BROAD UPPER LOW LEVEL SYSTEM DEPICTED ON THE WATER VAPOR CHANNEL
THIS AFTERNOON ACROSS THE FOUR CORNERS REGION IS FORECAST TO MOVE
ACROSS THE TEXAS PANHANDLE EARLY THIS WEEK. THIS WILL BE THE
TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON MONDAY WITH
LOCALIZED HEAVY RAINS POSSIBLE ALONG INTERSTATE 35.

LONG TERM (TUESDAY THROUGH SUNDAY)...
THE UPPER LOW LEVEL SYSTEM WILL SLOWLY MOVE TO THE SOUTHEAST FOR
MUCH OF THE WEEK WITH CHANCES OF RAIN EXPECTED THROUGH THE LATTER
PART OF THE WEEK...MAINLY ALONG AND EAST OF I-35.
WEATHER CONDITIONS WILL IMPROVE NEXT WEEKEND AS AN UPPER LEVEL
RIDGE BUILD ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  86  70  86  70 /  20  50  30  40  30
AUSTIN BERGSTROM INTL AIRPORT  69  86  68  86  68 /  20  50  30  40  30
NEW BRAUNFELS MUNI AIRPORT     69  86  68  87  68 /  20  50  30  30  30
BURNET MUNI AIRPORT            68  83  68  83  68 /  50  50  40  40  30
DEL RIO INTL AIRPORT           71  88  72  92  73 /  40  30  30  20  10
GEORGETOWN MUNI AIRPORT        71  85  70  83  70 /  30  50  30  60  40
HONDO MUNI AIRPORT             72  89  71  92  72 /  30  50  30  20  20
SAN MARCOS MUNI AIRPORT        69  85  68  85  68 /  20  50  30  30  30
LA GRANGE - FAYETTE REGIONAL   71  87  71  86  71 /  10  60  20  40  40
SAN ANTONIO INTL AIRPORT       71  86  71  89  71 /  30  50  30  30  20
STINSON MUNI AIRPORT           72  88  72  91  71 /  30  50  30  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BLANCO...BURNET...EDWARDS...GILLESPIE...
KENDALL...KERR...LLANO...REAL...VAL VERDE.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...09
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 25, 3:33 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
333 PM CDT SUN MAY 25 2014

TXZ171>173-183>194-202>209-217>225-228-262045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
333 PM CDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE SOUTHERN EDWARDS
PLATEAU AND THE HILL COUNTRY FROM 7 PM THIS EVENING THROUGH LATE
TONIGHT. THERE IS ALSO A THREAT OF SEVERE STORMS GENERALLY WEST
OF A LINE FROM BURNET TO BOERNE TO CARRIZO SPRINGS. SEVERAL ROUNDS
OF STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE ACROSS THE
NORTHERN HALF OF SOUTH CENTRAL TEXAS THIS EVENING INTO LATE
TONIGHT. A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES MAINLY DURING THE
EVENING HOURS. BY EARLY MONDAY MORNING...WIDESPREAD RAINFALL
AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE OVER THE FLASH FLOOD
WATCH AREA...WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

EARLY MONDAY...THERE WILL BE A CONTINUED THREAT FOR HEAVY RAINFALL
AND FLASH FLOODING OVER MAINLY NORTHERN PORTIONS OF SOUTH CENTRAL
TEXAS. LATE MONDAY INTO MONDAY EVENING...THERE IS A THREAT OF
SEVERE THUNDERSTORMS ACROSS AREAS MAINLY WEST OF A LLANO TO
CARRIZO SPRINGS LINE.

ON TUESDAY...THERE IS A THREAT FOR SEVERE STORMS GENERALLY ALONG
AND EAST OF HIGHWAY 83.

PRIMARY THREATS FOR MONDAY AND TUESDAY WILL BE FOR LARGE HAIL...
DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY...AND MAY BE NEEDED FOR
MONDAY AND TUESDAY.

In the hours before

Special weather statement, May 25, 3:41 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 PM CDT SUN MAY 25 2014

TXZ183-202-252145-
KINNEY-VAL VERDE-
341 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE AND EXTREME
WESTERN KINNEY COUNTIES UNTIL 445 PM CDT...

AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES SOUTH OF SEMINOLE CANYON STATE PARK...OR
26 MILES SOUTHWEST OF COMSTOCK...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. THIS STORM IS LIKELY PRODUCING SEVERE
WEATHER OVER MEXICO...AND THE SEVERE PORTION OF THIS STORM COULD
CROSS OVER THE RIO GRANDE AS EARLY AS 415 PM CDT.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEL RIO...
  AMISTAD VILLAGE...

A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

LAT...LON 2963 10132 2952 10080 2921 10078 2935 10100
      2946 10109 2946 10115 2951 10120 2951 10126
      2955 10127 2959 10126 2957 10130 2959 10133
      2962 10133
TIME...MOT...LOC 2039Z 285DEG 29KT 2939 10142
Special weather statement, May 25, 5:53 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 PM CDT SUN MAY 25 2014

TXZ185-203-252330-
REAL-UVALDE-
553 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE AND SOUTHERN
REAL COUNTIES UNTIL 630 PM CDT...

AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF MONTELL...OR 16 MILES SOUTHWEST
OF LEAKEY...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEAKEY...
  REAGAN WELLS...
  RIO FRIO...
  TUFF...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2987 9984 2968 9962 2942 9992 2955 10007
TIME...MOT...LOC 2253Z 225DEG 17KT 2955 9992
Special weather statement, May 25, 6:06 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SUN MAY 25 2014

TXZ188-252330-
GILLESPIE-
606 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILLESPIE COUNTY
UNTIL 630 PM CDT...

AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DOSS...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DOSS...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3050 9924 3050 9900 3049 9900 3031 9918
      3041 9931 3050 9931 3051 9930 3051 9925
TIME...MOT...LOC 2306Z 231DEG 15KT 3044 9920
Special weather statement, May 25, 6:20 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT SUN MAY 25 2014

TXZ185-252345-
REAL-
620 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN REAL COUNTY UNTIL 645 PM
CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS NEAR LEAKEY AND 5 MILES WEST OF RIO FRIO...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PRADE RANCH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2997 9980 2984 9960 2963 9976 2963 9994
TIME...MOT...LOC 2319Z 210DEG 14KT 2978 9978
Special weather statement, May 25, 6:51 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 PM CDT SUN MAY 25 2014

TXZ184>187-260015-
BANDERA-EDWARDS-KERR-REAL-
651 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...
NORTHEASTERN REAL...WESTERN KERR AND EXTREME EASTERN EDWARDS COUNTIES
UNTIL 715 PM CDT...

AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 15 MILES NORTH OF TUFF AND 6 MILES SOUTHWEST OF
LOST MAPLES STATE PARK...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LOST MAPLES STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3024 9971 2994 9940 2975 9968 2997 9988
TIME...MOT...LOC 2351Z 215DEG 28KT 2999 9982 2982 9966
Special weather statement, May 25, 7:19 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 PM CDT SUN MAY 25 2014

TXZ186-260045-
KERR-
719 PM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KERR COUNTY UNTIL 745 PM
CDT...

AT 717 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF LOST MAPLES STATE PARK...OR
12 MILES NORTH OF VANDERPOOL...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HUNT...
  WALTONIA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3016 9937 2991 9912 2991 9958 2994 9961
TIME...MOT...LOC 0019Z 232DEG 22KT 2992 9952

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.